PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jroyalcgpracBJGP at RCGPBJGP at PubMed CentralJ R Coll Gen Pract at PubMed CentralRCGP homepage
 
J R Coll Gen Pract. 1969 January; 17(78): 63–65.
PMCID: PMC2236786

Autoimmune haemolytic anaemia and alpha methyldopa. A case report and comment.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (451K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Carstairs KC, Breckenridge A, Dollery CT, Worlledge SM. Incidence of a positive direct coombs test in patients on alpha-methyldopa. Lancet. 1966 Jul 16;2(7455):133–135. [PubMed]
  • HARRIS JW. Studies on the mechanism of a drug-induced hemolytic anemia. J Lab Clin Med. 1956 May;47(5):760–775. [PubMed]
  • Murad F. Immunohemolytic anemia during therapy with methyldopa. JAMA. 1968 Jan 8;203(2):149–151. [PubMed]
  • Worlledge SM, Carstairs KC, Dacie JV. Autoimmune haemolytic anaemia associated with alpha-methyldopa therapy. Lancet. 1966 Jul 16;2(7455):135–139. [PubMed]

Articles from The Journal of the Royal College of General Practitioners are provided here courtesy of Royal College of General Practitioners